# SDR AALA202504142417

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 83,102 hours, 10,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Target
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DFW-NRT HAS AIR INTERRUPTED BACK TO DFW ON ACCOUNT OF SPEED CONTROL ISSUE. FLIGHT DECLARED EMERGENCY AND WAS OVERWEIGHT FOR LANDING. FLIGHT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND L/H AND R/H TARGET BRACKETS SWAPPED FOR SENSORS S32023 ANDS32027. INSTALLED TARGET BRACKETS IN APPROPRIATE LOCATION IAW AMM 32-61-02-820-801.
